# SDR CA150225004

- Difficulty date: February 25, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL2151A10
- System (JASC): 2720 · Rudder Control System
- Part: Carriage
- Part number: 215907042
- Condition: Cracked
- Location: Rudder
- Part time: 4,878 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OPERATOR REPORTED A CRACKED PILOT SIDE , L/H RUDDET PEDAL CARRIAGE P/N 215-90704-2 , CRACKED IS LOCATED AT THE AFT ATTACHMENT POINT WITH GUIDE - TUBE P/N 215-90705-2.  CRACK WAS DISCOVERED DURING ANNUAL MAINTENANCE , NO OPERATION PROBLEMS WERE REPORTED.
